# SDR ASMF201506005

- Difficulty date: May 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 36,833 hours, 17,931 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A2101101
- Part serial: 21013159A
- Condition: Leaking
- Location: Lt Mlg
- Part time: 36,833 hours, 17,931 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE LT MLG RETRACT ACTUATOR.  ACFT WAS SENT TO THE HANGAR.  REPLACED THE LT MLG RETRACT ACTUATOR IAW MM 32-32-11, TESTED CORRECT.
